Alert archive / Florida / River Flood Warnings in 2015

River Flood Warning 1, NWS Miami, FL

August 30, 2015Glades County, Florida

NWS Miami, FL issued this river flood warning at Aug 30, 2015, 10:44 AM EDT for Glades County, Florida. It took effect at Sep 2, 2015, 2:00 AM EDT. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Aug 30, 2015, 10:44 AM EDT (14:44 UTC)
In effect from
Sep 2, 2015, 2:00 AM EDT
Expired
Sep 9, 2015, 2:00 AM EDT
In force
7 days
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
Minor

County Glades County, FL

The radar

The Tampa radar (KTBW), 138 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fisheating Creek at Palmdale (PLMF1). The gauge peaked at 7.18 ft at Sep 3, 2015, 7:00 AM EDT.

actionminormoderatemajor46808/3008/3109/0109/0209/0309/0409/0509/0609/0709/0809/0909/10
Action stage
5 ft
Minor stage
7 ft
Moderate stage
8 ft
Major stage
9 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02256500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

221 
WGUS42 KMFL 301444
FLWMFL
Flood Warning 
National Weather Service Miami FL 
1044 AM EDT SUN AUG 30 2015



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive vehicles through areas where water covers the road.

Stay tuned to NOAA Weather Radio for additional information and updates.

&&

FLC043-310344-
/O.NEW.KMFL.FL.W.0001.150902T0600Z-000000T0000Z/
/PLMF1.1.ER.150902T0600Z.150903T0600Z.000000T0000Z.NO/
1044 AM EDT SUN AUG 30 2015

The National Weather Service in WFO Miami, FL has issued a 

* Flood Warning for 
  The Fisheating Creek near Palmdale
* From late Tuesday night until further notice
* At 10AM Sunday the stage was...5.9 feet
* Minor flooding is forecast
* Flood stage is 7.0 feet
* Forecast to rise above flood stage by early Wednesday morning and continue to 
  rise to near 7.4 feet by early Thursday morning. additional rises are possible
  thereafter.
This crest compares to a previous crest of 7.4 feet on Sep 23 1962.

&& 
                               Fld  Observed         Forecast 7AM     
Location                       Stg  STG  DAY TIME    Mon    Tue    Wed

Lake Okeechobee/Fisheating Creek
  Palmdale                       7  5.9  Sun 10 AM   6.2    6.6    7.0


&&


LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137




$$
1 follow-up statement
116 
WGUS82 KMFL 301455
FLSMFL
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MIAMI FL 
1055 AM EDT SUN AUG 30 2015

...THE FLOOD WARNING HAS BEEN CANCEL FOR THE FOLLOWING RIVERS IN FLORIDA..
  FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY 

STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.

&&

FLC043-310255-
/O.CAN.KMFL.FL.W.0001.150902T0600Z-000000T0000Z/
/PLMF1.1.ER.150902T0600Z.150903T0600Z.000000T0000Z.NO/
1055 AM EDT SUN AUG 30 2015

THE FLOOD WARNING HAS BEEN CANCELLED FOR 
 THE FISHEATING CREEK NEAR PALMDALE

&& 
                               FLD  OBSERVED         FORECAST 7AM     
LOCATION                       STG  STG  DAY TIME    MON    TUE    WED

LAKE OKEECHOBEE/FISHEATING CREEK
  PALMDALE                       7  5.9  SUN 10 AM   6.2    6.6    7.0


&&


LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this river flood warning went out at Aug 30, 9:43 AM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Aug 30, 9:43 AM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
943 AM EDT SUN AUG 30 2015

.UPDATE...

DEEP TROPICAL MOISTURE IN PLACE WITH 12Z RAOB PWAT AT 2.4". HVY
RAINFALL THREAT CONTINUES WITH TRAINING LINES OF SHOWERS AND
STORMS APPROACHING THE EAST COAST FROM THE SOUTHEAST. SOLID 2 TO 3
INCHES FELL OVERNIGHT, SO ANY ADDITIONAL STORMS WHICH CONTAIN
INTENSE RAINFALL RATES CAN QUICKLY LEAD TO URBAN STREET FLOODING
IN THE METRO AREAS THIS MORNING AND THIS AFTERNOON.

SOUNDING ALSO SHOWED FAVORABLE H7-H5 LAPSE RATES OF 6.8C/KM AND
FAIR H5 TEMPS AROUND -7C. KEY TO ADDITIONAL DEVELOPMENT THIS
AFTERNOON, WITH PERHAPS SOME STRONG STORMS, ESPECIALLY INTERIOR
AND WEST, WILL BE BASED UPON HEATING LATER TODAY. LLVL
SHR/HELICITY AND WIND PROFILES SUGGEST STRONG WIND GUSTS AND
POSSIBLY ISOLATED TORNADOES INTERIOR AND WEST COAST. BY 0Z MONDAY,
SURFACE LOW PRESSURE IS JUST OFFSHORE OF NAPLES, WHICH SHOULD ALSO
PLACE VERY HEAVY RAINFALL ALONG THE WEST COAST INTO THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 745 AM EDT SUN AUG 30 2015/

AVIATION...

NUMEROUS SHOWERS AND STORMS ARE EXPECTED TO MOVE ONSHORE FROM THE
OFFSHORE MIAMI-DADE WATERS THROUGH THIS MORNING. CURRENT LINE OF
HVY RAIN AND CONVECTION MAY TRAIN RIGHT OVER MIA/OPF OVER THE
NEXT HR OR SO. MVFR/IFR CONDS POSSIBLE IF THIS OCCURS. AFTERNOON
CONVECTION MAY BE STUNTED BY CLOUDS AND ACTIVITY THIS AM, SO WILL
NOT ADD ANY TEMPO GROUPS AT THIS TIME EXCEPT FOR APF. BASED ON
CURRENT RADAR TRENDS, MOST ACTIVITY MAY BE SOUTH OF PBI THROUGH
THIS MORNING. NUMEROUS SHWS/STORMS MAY ONCE AGAIN AFFECT EAST
COAST TERMINALS INTO THIS EVENING AND TONIGHT.

PREV DISCUSSION... /ISSUED 406 AM EDT SUN AUG 30 2015/

SHORT TERM (TODAY-TUESDAY)...
THE CURRENT ANALYSIS IN THE MID AND UPPER LEVELS SHOWS A CLOSED LOW
PRESSURE AREA CENTERED OVER THE FLORIDA PANHANDLE WITH A RIDGE AXIS
FROM THE SOUTHERN TIP OF THE PENINSULA INTO THE WESTERN ATLANTIC. AT
THE SURFACE, A TROUGH WHICH IS THE REMNANTS OF ERIKA EXTENDS FROM
THE FLORIDA STRAITS AND ACROSS THE WESTERN BAHAMAS. THE MID LEVEL
TROUGH WILL LIFT TO THE NORTHEAST THROUGH MONDAY WITH THE ATLANTIC
RIDGE BUILDING BACK TO THE WEST WHILE THE SURFACE TROUGH MOVES
ACROSS SOUTH FLORIDA TODAY AND INTO THE SOUTHEAST GULF OF MEXICO
TONIGHT AND MONDAY. THIS TROUGH WILL DISSIPATE BY TUESDAY AS WEAK
HIGH PRESSURE BUILDS BACK TO THE WEST.

GIVEN THE ABOVE SCENARIO, PWAT IS FORECAST TO JUMP TO NEAR 2.25"
THIS MORNING AND REMAIN AT THAT LEVEL THROUGH MONDAY WITH A DEEP
SOUTH TO SOUTHEAST FLOW OF TROPICAL AIR. THE FIRST BAND FROM THE
REMNANTS OF ERIKA MOVED ONTO THE SOUTHEAST COAST AROUND MIDNIGHT
WITH MULTIPLE BANDS SINCE THAT TIME. THIS WILL ONLY CONTINUE FOR THE
NEXT 24 TO 36 HOURS WITH 2-4" OVERALL RAINFALL TOTALS WITH THE
HIGHEST AMOUNTS LIKELY TO BE OVER THE SOUTHERN HALF OF THE AREA.
EVEN HIGHER TOTALS MAY OCCUR WHEREVER CONVERGENT BOUNDARIES SET UP
WITH MULTIPLE BANDS TRAINING ACROSS THE SAME AREA. THEREFORE, THE
FLOOD WATCH WILL CONTINUE ACROSS ALL OF SOUTH FLORIDA THROUGH EARLY
MONDAY AND MAY NEED TO BE EXTENDED IF THIS WET TREND CONTINUES INTO
MONDAY EVENING AS SOME OF THE MODELS ARE SUGGESTING. BY TUESDAY,
SLIGHT DRYING ALOFT WILL OCCUR AS THE MID LEVEL RIDGE BUILDS IN.
HOWEVER, PWATS ARE FORECAST TO LOWER BELOW 2" BUT STILL REMAIN AT
CLIMATOLOGICAL LEVELS FOR EARLY SEPTEMBER SO POPS WILL CONTINUE ON
THE HIGH END ALTHOUGH THE THREAT FOR FLOODING SHOULD END.

LONG TERM (WEDNESDAY-SATURDAY)...
A DEEP LAYER RIDGE WILL RETURN TO THE AREA IN THE EXTENDED PERIOD
WITH EASTERLY FLOW EXPECTED. THE FORECAST SOUNDINGS FROM BOTH THE
GFS AND ECMWF SHOW THE GRADIENT FLOW BECOMING EXTREMELY WEEK BY THE
END OF THE WEEK INTO NEXT WEEKEND AS THE HIGH PRESSURE WEAKENS. THIS
PATTERN WILL ALLOW FOR THE GREATEST CHANCES FOR RAIN TO BE OVER THE
INTERIOR AND SOUTHWEST COAST AT MIDWEEK AND THEN MOSTLY INTERIOR
TOWARDS THE END OF THE WEEK INTO THE WEEKEND WITH MOSTLY SEA BREEZE
INTERACTION.

MARINE...
EAST TO SOUTHEAST WIND WILL BE ON THE INCREASE ACROSS THE SOUTH
FLORIDA WATERS TODAY AS A SURFACE TROUGH MOVES THROUGH THE AREA. A
SCA WILL REMAIN IN EFFECT THROUGH TODAY AS THE WIND BECOMES 20-25
KNOTS OVER THE ATLANTIC AND CLOSE TO 20 KNOTS ELSEWHERE. THE WIND
WILL BEGIN TO SUBSIDE SOMEWHAT TONIGHT AND MONDAY AS THE TROUGH
WEAKENS AND MOVES INTO THE EASTERN GULF OF MEXICO BUT A SCEC
STATEMENT WILL LIKELY BE NEEDED FOR AT LEAST SOME OF THE AREA.
HIGH PRESSURE WILL BUILD BACK INTO THE LOCAL WATERS BY THE END OF
THE WEEK.

HYDROLOGY...
LOCALLY RAINS ARE LIKELY TO OCCUR THROUGH AT LEAST TONIGHT AND
POSSIBLY INTO MONDAY AS THE REMNANTS OF ERIKA MOVE THROUGH.
RAINFALL TOTALS OF 3-6" ARE LIKELY BY MONDAY NIGHT WITH EVEN
ISOLATED MUCH HIGHER AMOUNTS IF CONVERGENT BOUNDARIES SET UP AND
STRONGER CELLS TRAIN ACROSS THE SAME AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  84  78  91  78 /  90  70  60  40
FORT LAUDERDALE  84  78  90  79 /  90  70  60  30
MIAMI            85  78  90  79 /  90  70  60  30
NAPLES           88  77  90  77 /  80  80  70  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH MONDAY MORNING FOR FLZ063-066>075-168-
     172>174.

     HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR FLZ168-172-
     173.

AM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR AMZ630-650-
     651-670-671.

GM...NONE.
&&

SHORT TERM...21/KM
LONG TERM....21/KM
Hazardous weather outlook, Aug 30, 10:17 AM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
1017 AM EDT SUN AUG 30 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
310230-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1017 AM EDT SUN AUG 30 2015

...URBAN FLOODING POSSIBLE ACROSS SOUTH FLORIDA...
...SOME STRONG STORMS POSSIBLE INTERIOR AND WEST COAST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

FLOODING: A FLOOD WATCH IS IN EFFECT FOR SOUTH FLORIDA THROUGH
TONIGHT. URBAN AND POOR DRAINAGE AREAS WILL BE SUCEPTIBLE TO
FLOODING, ESPECIALLY WHERE SHOWERS AND THUNDERSTORMS MOVE OVER THE
SAME AREAS.

THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE FORECAST THROUGH THIS
EVENING WITH HEAVY RAINFALL ACROSS THE REGION. DANGEROUS CLOUD TO
GROUND LIGHTNING, STRONG WIND GUSTS AND POSSIBLY AN ISOLATED
TORNADO, ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS,
ESPECIALLY INTERIOR AND WEST COAST.

WIND: GUSTS TO 55 MPH ARE POSSIBLE WITH THE STRONGEST
THUNDERSTORMS, ESPECIALLY THE INTERIOR AND WEST COAST. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FOR ATLANTIC WATERS.

RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE
ATLANTIC BEACHES.

WATERSPOUTS: WATERSPOUTS WILL BE POSSIBLE ACROSS ALL SOUTH FLORIDA
WATERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE FLOODING RAINFALL THREAT WILL CONTINUE SPREADING TO THE WEST
COAST INTO MONDAY MORNING AND AFTERNOON.

HIGH ASTRONOMICAL TIDES THROUGH MONDAY MAY LEAD TO MINOR TIDAL
FLOODING IN TYPICALLY VULNERABLE ARES ALONG THE ATLANTIC AND GULF
COASTS.

A HIGH RISK OF RIP CURRENTS WILL CONTINUE ALONG THE ATLANTIC BEACHES
ON SUNDAY. MARINE CONDITIONS WILL BE HAZARDOUS OVER ATLANTIC
WATERS.

MORE TYPICAL SUMMER THUNDERSTORMS WILL RETURN TO THE REGION FOR
THE MIDDLE TO LATTER PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Aug 30, 6:23 AM EDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
623 AM EDT SUN AUG 30 2015

FLZ073-075-174-301130-
FAR SOUTH MIAMI-DADE COUNTY FL-MAINLAND MONROE FL-INLAND MIAMI-
DADE COUNTY FL-
623 AM EDT SUN AUG 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR SOUTHWESTERN MIAMI-DADE AND SOUTHERN
MAINLAND MONROE COUNTIES UNTIL 730 AM EDT...

* AT 623 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER MAHOGANY HAMMOCK...OR 13 MILES NORTH OF FLAMINGO...MOVING
  NORTHWEST AT 15 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  MAHOGANY HAMMOCK...PA-HAY-OKEE OVERLOOK...FLAMINGO AND EVERGLADES
  NATIONAL PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2513 8105 2522 8117 2529 8116 2530 8116
      2533 8112 2522 8102 2522 8092 2533 8097
      2536 8107 2542 8097 2543 8115 2551 8121
      2553 8105 2557 8108 2565 8092 2523 8051
      2514 8077 2515 8077
TIME...MOT...LOC 1023Z 125DEG 13KT 2532 8087

KM
Special weather statement, Aug 30, 6:33 AM EDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
633 AM EDT SUN AUG 30 2015

FLZ067-071-301115-
INLAND BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-
633 AM EDT SUN AUG 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS FOR NORTH
CENTRAL BROWARD AND SOUTHERN PALM BEACH COUNTIES UNTIL 715 AM EDT...

* AT 633 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR INTERSECTION I-75 AND U.S. 27...OR 7 MILES WEST OF SUNRISE...
  MOVING NORTHWEST AT 20 MPH.

* THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE
  WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
  UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
  STORM PASSES.

* THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF ...INCLUDING THE
  FOLLOWING LOCATIONS...NORTH CENTRAL BROWARD AND SOUTHERN PALM
  BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2625 8034 2619 8035 2617 8045 2625 8056
      2636 8043
TIME...MOT...LOC 1033Z 144DEG 16KT 2621 8040

KM

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 1:18 AM EDTSpecial Marine WarningMFL27 min
Aug 30, 1:21 AM EDTSpecial Weather StatementMFLMiami-Dade39 min
Aug 30, 1:43 AM EDTSpecial Weather StatementMFLMiami-Dade47 min
Aug 30, 1:58 AM EDTSpecial Marine WarningMFL47 min
Aug 30, 2:28 AM EDTSpecial Weather StatementMFLMiami-Dade47 min
Aug 30, 2:30 AM EDTSpecial Weather StatementMFLBroward45 min
Aug 30, 3:30 AM EDTSpecial Weather StatementMFLBroward, Hendry, Palm Beach60 min
Aug 30, 3:44 AM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Aug 30, 3:49 AM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Aug 30, 6:21 AM EDTSpecial Marine WarningMFL54 min
Aug 30, 6:23 AM EDTSpecial Weather StatementMFLMonroe67 min
Aug 30, 6:33 AM EDTSpecial Weather StatementMFLBroward42 min
Aug 30, 7:59 AM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Aug 30, 8:37 AM EDTSpecial Marine WarningMFL53 min
Aug 30, 12:59 PM EDTSpecial Marine WarningMFL61 min
Aug 30, 1:17 PM EDTSpecial Marine WarningMFL28 min
Aug 30, 2:02 PM EDTSpecial Marine WarningMFL28 min
Aug 30, 4:02 PM EDTSpecial Marine WarningMFL43 min
Aug 30, 7:38 PM EDTAreal Flood AdvisoryMFLCollier3 hr

Nearby

River Flood Warnings in Florida, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.